Volume 17, Number 2 (4-1998)                   jame 1998, 17(2): 109-128 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

M. Golafshani and A. H. Shooshtari. The Solution of Laminar Incompressible Flow Equation with Free Surfaces in Curvilinear Coordinates. jame. 1998; 17 (2) :109-128
URL: http://jame.iut.ac.ir/article-1-140-en.html

Abstract:   (1073 Views)
In this paper a novel numerical approach is presented for solving the transient incompressible fluid flow problems with free surfaces in generalized two-dimensional curvilinear coordinate systems. Solution algorithm is a combination of implicit real-time steps and explicit pseudo-time steps. Governing fluid flow equations are discretized using a collocated finite-volume mesh. Convective terms are approximated with an accurate monotonicity preserving upwind scheme. Free surfaces are first approximated by lines of constant slope and then convected using the volume-of-fluid (VOF) technique. A number of problems, both with and without free surfaces, have been solved to demonstrate the ease and usefulness of the scheme. Accuracy of the results thus obtained is assessed by comparison with other numerical as well as analytical results in the literature.
Keywords: -
Full-Text [PDF 1237 kb]   (311 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of Advanced Materials in Engineering (Esteghlal)

Designed & Developed by : Yektaweb